О регулярности решений вариационных неравенств

Н.Н. Уральцева

Zapiski naucnych seminarov Leningradskogo (1972)

  • Volume: 27, page 211-219

How to cite


Уральцева, Н.Н.. "О регулярности решений вариационных неравенств." Zapiski naucnych seminarov Leningradskogo 27 (1972): 211-219. <http://eudml.org/doc/66536>.

author = {Уральцева, Н.Н.},
journal = {Zapiski naucnych seminarov Leningradskogo},
language = {rus},
pages = {211-219},
publisher = {Nauka},
title = {О регулярности решений вариационных неравенств},
url = {http://eudml.org/doc/66536},
volume = {27},
year = {1972},

AU - Уральцева, Н.Н.
TI - О регулярности решений вариационных неравенств
JO - Zapiski naucnych seminarov Leningradskogo
PY - 1972
PB - Nauka
VL - 27
SP - 211
EP - 219
LA - rus
UR - http://eudml.org/doc/66536
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.